# SDR AALA201911019014

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 71,845 hours, 27,677 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EMERGENCY AISLE LITE INOP ROW 17L. REPLACED BULBS, SAME RESULT. FOUND WIRE BROKEN AT CONNECTOR 7260VC6A REPAIRED WIRE 3351-1822 CONTACT B IAW AWM 33-51-08 PAGE 87 SHEET 1. OPS CK GOOD IAW AMM 33-51-00-710-008A.
